Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2026 | Epub ahead of print | Journal Article | IST-REx-ID: 22821 | OA
Browning TD, Sofos E, Teräväinen J. 2026. Bateman-Horn, polynomial Chowla and the Hasse principle with probability. Journal für die reine und angewandte Mathematik.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Published | Journal Article | IST-REx-ID: 256 | OA
Browning TD, Prendiville S. 2017. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731), 122.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

earlier version | 2015 | Submitted | Journal Article | IST-REx-ID: 271 | OA
Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2017(731), 203–234.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2005 | Published | Journal Article | IST-REx-ID: 212 | OA
Browning TD, Heath Brown R. 2005. Counting rational points on hypersurfaces. Journal fur die Reine und Angewandte Mathematik. (584), 83–115.
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

issn=0075-4102

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed